Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 64, NWS Binghamton, NY

May 26, 20117 counties in New York; Susquehanna County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2011, 2:19 AM EDT for 7 counties in New York; Susquehanna County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 2:19 AM EDT (06:19 UTC)
Expired
May 26, 2011, 3:12 AM EDT
In force
53 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Broome County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Otsego County, NY, Susquehanna County, PA

The radar

The Binghamton radar (KBGM), 83 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 6.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1670 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WUUS51 KBGM 260619
SVRBGM
NYC007-017-023-025-053-065-077-PAC115-260715-
/O.NEW.KBGM.SV.W.0064.110526T0619Z-110526T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
219 AM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BROOME COUNTY IN CENTRAL NEW YORK...
  CHENANGO COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN CORTLAND COUNTY IN CENTRAL NEW YORK...
  NORTHWESTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN MADISON COUNTY IN CENTRAL NEW YORK...
  OTSEGO COUNTY IN CENTRAL NEW YORK...
  NORTH CENTRAL SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTH CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...

* UNTIL 315 AM EDT

* AT 218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM ERIEVILLE TO OTSELIC TO MC
  DONOUGH TO GREENE TO BINGHAMTON...OR ALONG A LINE EXTENDING FROM 9
  MILES NORTH OF OTSELIC TO OTSELIC TO CINCINNATUS TO CHENANGO FORKS
  TO BINGHAMTON...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
   MORRISVILLE...SANITARIA SPGS...LEBANON AND EATON BY 225 AM EDT...
   PLYMOUTH...PECKSPORT...HAMILTON AND EARLVILLE BY 230 AM EDT...
   AUGUSTA AND SOUTH OXFORD BY 235 AM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4274 7489 4252 7487 4223 7493 4196 7597
      4224 7591 4247 7593 4264 7580 4291 7578
      4306 7521 4286 7520 4287 7515 4291 7511
      4283 7492 4285 7489 4290 7488 4288 7480
      4286 7479
TIME...MOT...LOC 0618Z 250DEG 35KT 4285 7570 4267 7569
          4250 7582 4227 7580 4208 7585

$$
2 follow-up statements
630 
WWUS51 KBGM 260642
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
242 AM EDT THU MAY 26 2011

NYC023-PAC115-260652-
/O.CAN.KBGM.SV.W.0064.000000T0000Z-110526T0715Z/
CORTLAND NY-SUSQUEHANNA PA-
242 AM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SUSQUEHANNA AND
SOUTHEASTERN CORTLAND COUNTIES IS CANCELLED...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4274 7489 4252 7487 4223 7493 4200 7582
      4223 7579 4247 7570 4264 7566 4296 7557
      4306 7521 4286 7520 4287 7515 4291 7511
      4283 7492 4285 7489 4290 7488 4288 7480
      4286 7479
TIME...MOT...LOC 0642Z 250DEG 35KT 4292 7540 4274 7539
          4258 7552 4235 7550 4216 7556

$$

NYC007-017-025-053-065-077-260715-
/O.CON.KBGM.SV.W.0064.000000T0000Z-110526T0715Z/
BROOME NY-CHENANGO NY-DELAWARE NY-MADISON NY-OTSEGO NY-ONEIDA NY-
242 AM EDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR SOUTH CENTRAL ONEIDA...OTSEGO...SOUTHEASTERN MADISON...
NORTHWESTERN DELAWARE...CHENANGO AND SOUTHEASTERN BROOME COUNTIES...

AT 242 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WATERVILLE TO COLUMBUS TO
SOUTH PLYMOUTH TO BAINBRIDGE TO HARPURSVILLE...OR ALONG A LINE
EXTENDING FROM 15 MILES SOUTHWEST OF UTICA TO 16 MILES NORTHEAST OF
NORWICH TO NORWICH TO GUILFORD TO HARPURSVILLE...MOVING EAST AT 40
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HUBBARD CORNERS...PARIS...SOUTH BROOKFIELD AND SIDNEY BY 250 AM
  EDT...
  CLAYVILLE...SAUQUOIT...CHADWICKS AND UNADILLA FORKS BY 255 AM
  EDT...
  YOUNGS AND UNADILLA BY 300 AM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4274 7489 4252 7487 4223 7493 4200 7582
      4223 7579 4247 7570 4264 7566 4296 7557
      4306 7521 4286 7520 4287 7515 4291 7511
      4283 7492 4285 7489 4290 7488 4288 7480
      4286 7479
TIME...MOT...LOC 0642Z 250DEG 35KT 4292 7540 4274 7539
          4258 7552 4235 7550 4216 7556

$$
632 
WWUS51 KBGM 260712
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
312 AM EDT THU MAY 26 2011

NYC007-017-025-053-065-077-260722-
/O.CAN.KBGM.SV.W.0064.000000T0000Z-110526T0715Z/
BROOME NY-CHENANGO NY-DELAWARE NY-MADISON NY-OTSEGO NY-ONEIDA NY-
312 AM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ONEIDA...
OTSEGO...SOUTHEASTERN MADISON...NORTHWESTERN DELAWARE...CHENANGO AND
SOUTHEASTERN BROOME COUNTIES IS CANCELLED...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4274 7489 4252 7487 4223 7493 4200 7582
      4223 7579 4247 7570 4264 7566 4296 7557
      4306 7521 4286 7520 4287 7515 4291 7511
      4283 7492 4285 7489 4290 7488 4288 7480
      4286 7479
TIME...MOT...LOC 0712Z 250DEG 35KT 4302 7502 4284 7501
          4268 7515 4245 7513 4226 7519

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:08 AM EDT, 11 minutes earlier.

Area forecast discussion, May 26, 2:08 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
208 AM EDT THU MAY 26 2011

.SYNOPSIS...
A LARGE LOW PRESSURE SYSTEM CONTINUES TO MOVE THROUGH THE MIDWEST
AND WILL GRADUALLY MOVE EAST THURSDAY AND FRIDAY. THIS SYSTEM
SHOULD INCREASE THE AMOUNTS OF MOISTURE AND WILL RESULT IN A
CHANCE OF SHOWERS AND THUNDERSTORMS LATE TONIGHT INTO
TOMORROW WITH AN EVEN BETTER CHANCE ON FRIDAY. TEMPERATURES WILL
BE ABOVE NORMAL THURSDAY AND FRIDAY WITH HIGHS REACHING NEAR 80 IN
MANY PLACES. THIS WARMING TREND SHOULD CONTINUE INTO NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPDATED AS OF 2 AM...WEAKENING SQUALL LN CROSSING AREA WITH
SEVERAL DAMAGE REPORTS OVER THE PAST 1-2 HOURS ACROSS SRN TIER COUNTIES.
LINE IS GRADUALLY WEAKENING AS EXPECTED...ALONG WITH THE UPSTREAM
ACTIVITY OVER NORTHEAST OHIO AND NORTHWEST PA. ADJUSTED GRIDS FOR
GRADUALLY DECREASING POPS IN THE PRE DAWN HOURS. NO OTHER SIG
CHANGES AT THIS TIME.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
EVENTUALLY EXPECT SHOWERS AND THUNDERSTORMS TO FOCUS ACROSS
WESTERN NEW YORK TOMORROW AFTERNOON ALONG AND JUST AHEAD OF A
STATIONARY FRONT EXTENDING FROM WESTERN OHIO NORTHEAST UP THE
SAINT LAWRENCE RIVER VALLEY. MODELS DEVELOP CAPES OF AROUND 2000
J/KG THURSDAY AFTERNOON ACROSS CENTRAL NY AND NORTHEAST PA WITH
INCREASINGLY STRONG DEEP LAYER SHEAR REACHING 30-50 KTS. THIS
COMBINATION OF INSTABILITY AND SHEAR WOULD SUPPORT A ROUND OF
SEVERE WEATHER IF SUFFICIENT FORCING CAN GET FAR ENOUGH EAST FOR
STORMS TO REACH OUR AREA FROM WESTERN NY LATER THURSDAY AFTERNOON
THROUGH THE EVENING. SREF'S POPS ARE CONSISTENT AND INDICATE GREATER
THAN 50 PCT FOR MUCH OF THE AREA BY EARLY THURSDAY EVENING. STRONG HIGH
PWAT VALUES ALONG THE FRONT ALSO IMPLY THE POTENTIAL FOR LOCALLY
HEAVY RAIN THURSDAY INTO THURSDAY NIGHT. STRONG SW FLOW COULD
ALLOW FOR GUSTY WINDS AT THE SFC.

FOR THURSDAY NIGHT AND FRIDAY... ACTIVE WX CONTINUES WITH A
STRONG SHRT WV LFTG NWRD THRU THE ERN LAKES THAT PUSHES A SFD FNT
THRU THE FCST AREA. MODELS DIFFER ON HOW THE FRONT LIFTS AND MOVES
THROUGH THE REGION.

NAM SEEMS TO INDICATE THU NGT AS THE MORE ACTIVE PS WITH A WRM FNT
DRAPED THRU THE AREA INCRSG PTNL SHEAR WITH THE CONV DVLPG IN VERY
UNSTABLE AIR. FCSTD CAPES ON THE NAM SNDGS WELL OVER 2000 J/KG AT
BGM WITH THE HI APR CHG 5. NAM THEN BRINGS THE PR LOW THRU THE
FCST AREA ON FRI AND PW/S INC RS TO OVER 1.5 RAISING THE PSBLTY OF
HEAVY RAINERS AND FLOODING.

MEANWHILE...GFS/ECMWF BLD THE WRN ATLANTIC RDG IN MORE STRONGLY
AND TRACK THE PR LOW FURTHER WEST. THIS RDGG MAY INHIBIT THE CONV
ON THU NGT INTO EARLY FRI. LTR FRI...BOTH MODELS LIFT THE PR LOW
ACROSS THE ERN LAKES AND PUSH THE SFC FNT THRU THE AREA
TRIGGERING TRWS. HWVR...WITH LESS SHEAR AND LESS ENERGY
AVBL...LESS CNCRN FOR SVR. PW/S ALSO LWR ON THE GFS SO FLOOD
CNCRNS WLD BE LESS.

HAVE USED A COMPROMISE FOR THE SHRT TERM FCST BLENDING THE MODEL SOLNS.
THIS BRINGS AT LEAST A CHANCE OF TRWS THRU THE PD...WITH THE
PSBLTY OF SVR...ESP EARLY IN THE PD.

MEANWHILE...GFS/ECMWF BLD THE WRN ATLANTIC RDG IN MORE STRONGLY
AND TRACK THE UPR LOW FURTHER WEST. THIS RDGG MAY INHIBIT THE CONV
ON THU NGT INTO EARLY FRI. LTR FRI...BOTH MODELS LIFT THE UPR LOW
ACROSS THE ERN LAKES AND PUSH THE SFC FNT THRU THE AREA
TRIGGERING TRWS. HWVR...WITH LESS SHEAR AND LESS ENERGY
AVBL...LESS CNCRN FOR SVR. PW/S ALSO LWR ON THE GFS SO FLOOD
CNCRNS WLD BE LESS.

HAVE USED A COMPROMISE FOR THE SHRT TERM FCST BLENDING THE MODEL SOLNS.
THIS BRINGS AT LEAST A CHANCE OF TRWS THRU THE PD...WITH THE
PSBLTY OF SVR...ESP EARLY IN THE PD.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
EXTENDED BEGINS WITH AN UPPER LEVEL TROF AND SFC LOW LIFTING
NORTHEAST FROM THE OHIO VALLEY THROUGH SOUTHERN CANADA. WILL
ADVERTISE HIGH CHC POPS FOR SHRA/TSRA FRIDAY NIGHT INTO SATURDAY.

SATURDAY NIGHT THROUGH TUESDAY, MEDIUM RANGE MODELS INDICATE AN
UPPER LEVEL RIDGE WILL BUILD OVER THE EASTERN UNITED STATES. THE
ECMWF IN MORE AGGRESSIVE WITH BUILDING THIS RIDGE INTO THE REGION
THAN THE GFS. LEANED TOWARD THE ECMWF SOLUTION WHICH HPC FOLLOWED.
KEPT LOW CHC POPS FOR SHRA/TSRA ON SUNDAY WITH REMAINDER OF PERIOD
DRY AS UPPER LEVEL HEIGHTS BUILD. PERIOD WILL BE WARM WITH HIGHS
SUNDAY THROUGH TUESDAY IN THE LOWER TO MIDDLE 80S.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
UPDATED AS OF 745 PM... VFR IS ANTICIPATED...FOR THE MOST
PART...THIS PERIOD.

A BRIEF PERIOD OF MVFR IS POSSIBLE LATE TONIGHT/EARLY THU AT
KSYR/KRME/KITH/KELM...AS AN AREA OF -SHRA MOVES THROUGH.
OTHERWISE...THE NEXT SHOT AT RESTRICTIVE CONDITIONS IS MID TO LATE
AFTN (AFTER ABOUT 20Z)...WITH SCTD SHRA/TSRA DEVELOPING. AT THIS
EARLY JUNCTURE...UNCERTAIN COVERAGE/INTENSITY DICTATES A CB GROUP
BEING UTILIZED...IN LIEU OF A STRICT MENTION OF TSRA.

OUTLOOK...

FRI AND SAT...MVFR IN AFTN SHRA/TSRA.

SUNDAY...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...
NEAR TERM...GAD/MLJ
SHORT TERM...
LONG TERM...
AVIATION...MLJ
Hazardous weather outlook, May 26, 2:10 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
210 AM EDT THU MAY 26 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-270615-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
210 AM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY INTO TONIGHT.
STRONG AND POTENTIALLY DAMAGING WIND GUSTS AND LARGE HAIL ARE THE
PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OCCASIONAL THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY. THERE
IS A POSSIBILITY THAT SOME OF THE STORMS THURSDAY AFTERNOON
THROUGH FRIDAY COULD BECOME SEVERE...WITH STRONG WINDS OR LARGE
HAIL. LOCALIZED HEAVY RAIN WILL ALSO BE POSSIBLE. STAY TUNED TO
LATER FORECASTS AND STATEMENTS REGARDING THIS POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEVOIR

In the hours before

Special weather statement, May 26, 1:30 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
130 AM EDT THU MAY 26 2011

NYZ017-018-260600-
ONONDAGA NY-SOUTHERN CAYUGA NY-
130 AM EDT THU MAY 26 2011

...A STRONG THUNDERSTORM IN

  ONONDAGA COUNTY IN CENTRAL NEW YORK...
  CAYUGA COUNTY IN CENTRAL NEW YORK...

AT 130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...AND HEAVY
RAIN.  THIS STORM WAS LOCATED NEAR SKANEATELES...OR ABOUT 9 MILES
EAST OF AUBURN...AND MOVING EAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
MARCELLUS BY 135 AM EDT
OTISCO BY 150 AM EDT
NEDROW AND ONONDAGA BY 155 AM EDT
LA FAYETTE AND 7 MILES SOUTH OF LYNDON BY 200 AM EDT

LAT...LON 4304 7604 4283 7600 4280 7651 4298 7654
TIME...MOT...LOC 0530Z 263DEG 27KT 4290 7640
Special weather statement, May 26, 1:50 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
150 AM EDT THU MAY 26 2011

NYZ009-018-036-037-044-045-260615-
CHENANGO NY-CORTLAND NY-MADISON NY-ONONDAGA NY-NORTHERN ONEIDA NY-
SOUTHERN ONEIDA NY-
150 AM EDT THU MAY 26 2011

...STRONG THUNDERSTORMS IN

  CHENANGO COUNTY IN CENTRAL NEW YORK...
  CORTLAND COUNTY IN CENTRAL NEW YORK...
  MADISON COUNTY IN CENTRAL NEW YORK...
  ONONDAGA COUNTY IN CENTRAL NEW YORK...
  ONEIDA COUNTY IN CENTRAL NEW YORK...

AT 148 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...
AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NORTH SYRACUSE TO LA FAYETTE TO PREBLE TO EAST HOMER...OR ALONG
A LINE EXTENDING FROM NORTH SYRACUSE TO LA FAYETTE TO PREBLE TO
CORTLAND...AND MOVING EAST AT 45 MPH.

THUNDERSTORMS WILL BE NEAR...
WATERVALE...MANLIUS...KIRKVILLE AND BRIDGEPORT BY 200 AM EDT
TAYLOR...SULLIVAN...CUYLER AND CHITTENANGO BY 205 AM EDT
NELSON AND ERIEVILLE BY 210 AM EDT

LAT...LON 4297 7549 4278 7553 4260 7548 4259 7616
      4271 7626 4291 7621 4322 7625 4321 7622
      4324 7612 4321 7608 4316 7589 4326 7588
      4330 7552
TIME...MOT...LOC 0551Z 262DEG 40KT 4315 7610 4292 7607
          4281 7610 4272 7612 4263 7607
Local storm report, May 26, 2:13 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
213 AM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND DMG     123 W WOODS CORNERS     42.57N  77.59W
05/26/2011                   STEUBEN            NY   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER BGM1100001

WASULA
Local storm report, May 26, 2:16 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
216 AM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     93 W UNADILLA           42.15N  77.11W
05/26/2011                   STEUBEN            NY   LAW ENFORCEMENT

            TELEPHONE POLE SNAPPED.

&&

EVENT NUMBER BGM1100002

WASULA

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:54 PM EDTSevere Thunderstorm WarningBGMSteuben36 min
May 26, 12:25 AM EDTSevere Thunderstorm WarningBGMChemung, Steuben35 min
May 26, 12:26 AM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Yates34 min
May 26, 12:32 AM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Seneca, Steuben, Tioga, Tompkins and 1 more43 min
May 26, 1:12 AM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga63 min
May 26, 1:20 AM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Chenango, Cortland, Schuyler, Seneca and 2 more55 min
May 26, 1:30 AM EDTSpecial Weather StatementBGMOnondaga30 min
May 26, 1:50 AM EDTSpecial Weather StatementBGMCortland, Madison, Onondaga25 min
May 26, 3:08 PM EDTSpecial Weather StatementBGMCayuga52 min
May 26, 3:52 PM EDTSpecial Weather StatementBGMChemung38 min
May 26, 4:33 PM EDTSpecial Weather StatementBGMChemung27 min
May 26, 4:43 PM EDTSevere Thunderstorm WarningBGMChemung, Cortland, Schuyler, Steuben, Tioga, Tompkins62 min
May 26, 4:50 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Madison, Onondaga, Tompkins55 min
May 26, 4:51 PM EDTSevere Thunderstorm WarningBGMDelaware39 min
May 26, 4:58 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego, Sullivan62 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Tompkins40 min
May 26, 5:05 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga55 min
May 26, 5:33 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida57 min
May 26, 5:57 PM EDTSevere Thunderstorm WarningBGMDelaware48 min
May 26, 5:58 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga62 min
May 26, 6:00 PM EDTTornado WarningBGMDelaware30 min
May 26, 6:15 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins17 min
May 26, 6:41 PM EDTSpecial Weather StatementBGMMadison64 min
May 26, 7:03 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida57 min
May 26, 7:08 PM EDTSpecial Weather StatementBGMTioga52 min
May 26, 7:17 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga43 min
May 26, 7:21 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga24 min
May 26, 7:50 PM EDTSevere Thunderstorm WarningBGMBroome, Cortland, Tioga, Tompkins40 min
May 26, 2:39 AM EDTSpecial Weather StatementBGMWyoming36 min
May 26, 5:07 PM EDTSevere Thunderstorm WarningBGMLuzerne53 min
May 26, 6:46 PM EDTSpecial Weather StatementBGMBradford59 min
May 26, 6:54 PM EDTSevere Thunderstorm WarningBGMBradford66 min
May 26, 7:14 PM EDTTornado WarningBGMBradford46 min
May 26, 7:45 PM EDTAreal Flood AdvisoryBGMBradford3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2011Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.